RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 10, Pages 1775–1779 (Mi zvmmf10473)  

This article is cited in 1 scientific paper (total in 1 paper)

Blowup of the solution to the Cauchy problem with arbitrary positive energy for a system of Klein–Gordon equations in the de Sitter metric

M. O. Korpusov, S. G. Mikhailenko

Faculty of Physics, Moscow State University, Moscow, Russia

Abstract: The $\phi^4$ model of a scalar (complex) field in the metric of an expanding universe, namely, in the de Sitter metric is considered. The initial energy of the system can have an arbitrarily high positive value. Sufficient conditions for solution blowup in a finite time are obtained. The existence of blowup is proved by applying H.A. Levine's modified method is used.

Key words: finite-time blowup, generalized Klein–Gordon equations, nonlinear hyperbolic equations, nonlinear mixed boundary value problems, field theory.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-12018_офи_м


DOI: https://doi.org/10.7868/S0044466916100124

Full text: PDF file (121 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:10, 1758–1762

Bibliographic databases:

UDC: 517.957
Received: 14.12.2015

Citation: M. O. Korpusov, S. G. Mikhailenko, “Blowup of the solution to the Cauchy problem with arbitrary positive energy for a system of Klein–Gordon equations in the de Sitter metric”, Zh. Vychisl. Mat. Mat. Fiz., 56:10 (2016), 1775–1779; Comput. Math. Math. Phys., 56:10 (2016), 1758–1762

Citation in format AMSBIB
\Bibitem{KorMik16}
\by M.~O.~Korpusov, S.~G.~Mikhailenko
\paper Blowup of the solution to the Cauchy problem with arbitrary positive energy for a system of Klein--Gordon equations in the de Sitter metric
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 10
\pages 1775--1779
\mathnet{http://mi.mathnet.ru/zvmmf10473}
\crossref{https://doi.org/10.7868/S0044466916100124}
\elib{http://elibrary.ru/item.asp?id=26665209}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 10
\pages 1758--1762
\crossref{https://doi.org/10.1134/S0965542516100122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386769200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992365589}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10473
  • http://mi.mathnet.ru/eng/zvmmf/v56/i10/p1775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. Yang, R. Xu, “Finite time blowup for nonlinear Klein-Gordon equations with arbitrarily positive initial energy”, Appl. Math. Lett., 77 (2018), 21–26  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:152
    Full text:13
    References:41
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020